# SDR 07FDEA04996

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 57,860 hours, 36,069 cycles
- System (JASC): 5270 · Door Warning System
- Part: Blocker Door
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MAIN CARGO DOOR "A" OPEN LIGHT ILLUMINATED INFLIGHT, PRESSURIZATION NORMAL   INITIALLY, FLICKERED AT FL 200 THEN REMAINED ON STEADY IN DESCENT UNTIL SHORT FINAL THEN WENT OUT.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-15-01 CATEGORY: C EXPIRATION: 14DEC07 "MEL 52-15-01: MAIN CARGO DOOR WARNING LIGHT SYSTEM (A ) INOP.  VERIFY DOOR CLOSED AND LOCKED PRIOR TO EACH BLOCK OUT.  "A" OPEN LIGHT C/0340477.  T/S TO CABLE GOING TO AFT BLOCKER ASSY NEEDS ADJ.AND IS CAUSING SWITCH S9058 TO BE   ON THE EDGE OF MAKE OR BREAK. ADJ AFT BLOCKER ASSY CABLE IAW NASI MM 52-30-00 PG 504.
